I just started my second month on the nuvaring three days ago. I have never been on a birth control before so this is all new to me. I have been experiencing pretty consistant chest pain and i dont know if i need to get off of it or not? Also, if I do want to stop using the Nuvaring, do i have to wait another 2 1/2 weeks or can i take it out now?
Welcome to ehealthforum,
If you want to stop with the Nuvaring use, you can take it out anytime. Before considering stopping with its use, visit your gynecologist/obstetrician for thorough evaluation to look for the underlying cause for the chest pain that you describe. If found to be due to hormonal effect of the Nuvaring, you will be asked to stop its use and consider alternate safer birth control measures. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle. Be in regular monitoring and follow-up with your treating doctor/gynecologist.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.